# SDR YENA2023111501385

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 65,423 hours, 23,236 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE TIE CLIP LOC. FR28 BTW STR41L TO STR42L IN FWD CARGO COMPARTMENT (CPCP REFER TO MPD TASK 532180-01); (RESOLVED ON W/O: 1266781 TASKCARD: NR-00007 ) REF AEROMAN W/O 2023 280/1 WCC 2023-640699 REMOVED AND REPLACED TIE CLIP (CLEAT) LOC. FR28 BTW STR41L TO STR42L IN FWD CARGO COMPARTMENT I.A.W A320 SRM 51-42-11, SRM 51-72-11 AND DWG D53231375. WORK ACCOMPLISHED BY AEROMAN TECH 8673420 RII: QC329.
